7/1 Izzy's Birthday Extravaganza - DRAKE

Tomorrow will kick off with an Izzy parade at 6:00.  Please have your floats lined up by 4:30 so the mayor can vote her favorite and the governor can get set.  For anyone not participating in the 6:00 parade, the run info is as follows:

All routes created by Izzy for Izzy. 

6:30 - 60 min to include BMX track run
7:30 - 30 min to exclude BMX track run

See you all in the morning! 


Dirty South 10K Saturday - Friday Slow Ride

The plan for tomorrow is set. Meet at the American Owned Georgia Shrimp Company for the Dirty South 10K.  The route is almost all bike path so if you're not running, bring a bike.  The race starts at 7:00 and there will be a post run festival which will include a photo op so dress fancy.  If you don't want to do a 10K or ride your bike, feel free to go out and back to get the distance you want. If you don't want to do any of that why are you still reading this?

The basic plan is to run from Ga Shrimp, around Flat Creek, down Hip Pocket, back up the lake, under the Parkway, past Glenloch, and under 54 at McDonalds.  Here are the official (adjusted for ease of sign placement) mile markers:

Dirty South 10K Mile Markers

Start - Georgia Shrimp

Mile 1 - Flat Creek @ Perthshire

Mile 2 – Pedestrian Bridge behind Partners
Mile 3 – Hip Pocket @ Azalea Drive
Mile 4 – Sweetwater Oaks Path
Mile 5 – Peachtree Parkway Pedestrian Tunnel
Mile 6 – McDonalds 54 Pedestrian Tunnel
Finish – Georgia Shrimp


To prepare for Saturday morning, there will be a Friday slow ride bike/goat rodeo starting at El Ranchero Crosstown at 6:30 pm.  We will leave at 7:00 for Partners/y-knot and finishing at Ga Shrimp bar.  Bring your bike, bring a good attitude, bring your appetite for margaritas. 

6/17/17 - Summertime Goodnes! Two loops, triathlon Friday, HNL Road Race

We need to talk.  All of us.  Be there tomorrow so we can do just that. 

Three loops will give us just the time we need to get this done.  Here are the topics we need everyone to discuss tomorrow morning:

1.  How much do you love/hate the idea of the Dirty South 10K being transformed into a triathlon?
2.  How psyched are you about a real life HNL road race in 2017? (scale of 1-PSYCHED)
3.  What special skills do you have to lend to the race effort?
4.  What do you really like about your favorite race and how can we steal it for HNL?

All loops start at Drake!

6:00 - 30 min
6:30 - 60 min
7:30 - 30 min


6/9 Beergarita Ride 6/10 Hangover Run

Don't miss out on the fun!  Lot's of options!

The inaugural Beergarita Ride happens tonight! Meet at Blue Azul (on your bike or Uber) on 54 for a 5:30 start.  Beef o Brady's happens at 6:30, then onto El Ranchero after.  The route will be all cart path between the stops.  This will be awesome, don't miss it.

The Saturday run will be at Drake with two loop options.  I have a shiny Starbucks gift card for the first runner to complete all three events.  To qualify, you must ride the entire route Friday night and complete both loops on Saturday morning.  First finisher of all three events crossing the line at the flagpoles on Saturday at 8:00 AM wins.

6:30 - 60 min loop of strength and honor
7:30 - 30 min loop of sweaty regret 

Don't get wrapped up in the names, the run loops are just regular runs. 

Good luck, see you tonight and tomorrow!


6/3 Drake Run - Two Loops!

We're back at Drake tomorrow for two loops!  Here is the info:

6:30 - 60 min
7:30 - 30 min

Weather should be awesome and we hope lots of people will show!

BE THERE!